I am interested in problems that lie on the border between combinatorics, number theory, and classical analysis.
The MSC categories that best describe my interests are 05A16 (asymptotic enumeration) and 05D40 (probabilistic methods).
Two of my specific focuses are sequences with good autocorrelation properties, and polynomials with restricted coefficients.
Click here for more details about my research interests.
My publications in refereed journals:
Another proof that there are infinitely many primes, by I. D. Mercer
In American Mathematical Monthly, Volume 124, Issue 2, 2017.
Bounding the peak sidelobe level of binary sequences of all lengths, by I. D. Mercer
In IEEE Transactions on Information Theory, Volume 62, Issue 8, 2016.
Merit factor of Chu sequences and best merit factor of polyphase sequences, by I. D. Mercer
In IEEE Transactions on Information Theory, Volume 59, Issue 9, 2013.
Newman polynomials not vanishing on the unit circle, by I. D. Mercer.
In INTEGERS, Volume 12, article A67, 2012.
Newman polynomials, reducibility, and roots on the unit circle, by I. D. Mercer.
In INTEGERS, Volume 12, article A6, 2012.
On Furstenberg's proof of the infinitude of primes, by I. D. Mercer.
In American Mathematical Monthly, Volume 116, Issue 4, 2009.
Expected norms of zero-one polynomials, by P. B. Borwein, S. K.-K. Choi,
and I. D. Mercer.
In Canadian Mathematical Bulletin, Volume 51, Issue 4, 2008.
Unimodular roots of special Littlewood polynomials, by I. D. Mercer.
In Canadian Mathematical Bulletin, Volume 49, Issue 3, 2006.
Autocorrelations of random binary sequences, by I. D. Mercer.
In Combinatorics, Probability and Computing, Volume 15, Issue 5, 2006.
If you have access to MathSciNet, you can view my author profile there
Idris Mercer's main page